Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On coversyl for high blood pressure. Started erectile dysfunction. Is this due to medicine?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I'm a 56 year old man who's on the medication coversyl for high blood pressure. Lately I've been having problems keeping an erection...could be this be a side effect of the medication. I've been on the medication for 6 months....and am concerned because I still have a good relationship and love my wife....could you please help me with this problem.
Posted Sun, 14 Oct 2012 in Erectile Dysfunction
Answered by Dr. G.Srinivasan 37 minutes later

Thanks for your query to XXXXXXX
Sexual problem is a described side effect of the medicine. If you can relate both, changing it would be wise under the supervision of your physician.

Other things that could help are
1.     Empty stomach at bed time (early dinner- this will help the penis get enough blood flow during the act.
2.     Prolonged foreplay.
3.     Control of sugar if diabetic.
4.     Quitting smoking if you happen to be a smoker.
5.     Diet XXXXXX in dry fruits.
If these are not working out, kindly consult your physician for erection enhancing medicines.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor